# SDR DALA2015042602978

- Difficulty date: April 25, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM +Y1225 BETWEEN. FR 66+5" AND FR 67+15 AT AFT GALLEY AREA, L=0.800 W=0.500", D=0.003".  REPLACED FLOORBEAM Y1225 BETWEEN FR 66+5" AND FR67+15" AT AFT GALLEY AREA IAW SRM 51-72-11 DWG D53472000.
